single-jc.php

JACIII Vol.4 No.5 pp. 362-367
doi: 10.20965/jaciii.2000.p0362
(2000)

Paper:

Type-2 Fuzzy Hypergraphs Using Type-2 Fuzzy Sets

Seihwan Park and Hyung Lee-Kwang

Division of Computer Science, Department of Electrical Engineering & Computer Science Advanced Information Technology Research Center (AITrc) Korea Advanced Institute of Science and Technology (KAIST) 373-1, Kusong-dong, Yusong-gu, Taejon 305-701, Korea

Received:
August 18, 2000
Accepted:
October 1, 2000
Published:
September 20, 2000
Keywords:
Fuzzy hypergraph, Type-2 fuzzy sets, Adjacency level
Abstract

Hypergraphs have been applied to analyze system architecture and to represent system partitions. The concept of ordinary hypergraphs was extended to fuzzy and interval-valued fuzzy hypergraphs. In this paper, we extend fuzzy hypergraphs to type-2 fuzzy hypergraphs. Type-2 fuzzy hypergraphs are defined using type-2 fuzzy sets and satisfy the properties of hypergraphs as well as additional properties. We also show that interval-valued fuzzy hypergraphs are a special case of proposed type-2 fuzzy hypergraphs. The properties of type-2 fuzzy hypergraphs are explained using simple examples.

Cite this article as:
Seihwan Park and Hyung Lee-Kwang, “Type-2 Fuzzy Hypergraphs Using Type-2 Fuzzy Sets,” J. Adv. Comput. Intell. Intell. Inform., Vol.4, No.5, pp. 362-367, 2000.
Data files:

*This site is desgined based on HTML5 and CSS3 for modern browsers, e.g. Chrome, Firefox, Safari, Edge, Opera.

Last updated on Feb. 25, 2021